Title: Limit periodic sets in polynomial Liénard equations
Authors: Luca, Stijn ×
Dumortier, Freddy #
Issue Date: Jan-2009
Publisher: Birkhaeuser Verlag AG
Series Title: Qualitative Theory of Dynamical Systems vol:7 issue:2 pages:339-366
Abstract: In this paper we classify all limit periodic sets, as well bounded as unbounded ones, that occur in Liénard equations ẋ = y, ẏ = P(x) + yQ(x), with P and Q polynomials of respective degrees m and n with mn ≥ 1. We also classify the interior and exterior boundaries of the period annuli of such systems with special attention to the exterior boundary of the Hopf centers. We investigate under which conditions on (m, n) certain configurations can occur.
ISSN: 1575-5460
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
-.PDFOA article Published 799KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.